# SDR JJBA20250731130

- Difficulty date: July 25, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R BTW FR 53-54 FOUND CORRODED.  S21R BTW FR 53-54 CORROSION BLENDED AND STRINGER FOUND TO BE OUT OF LIMIT. S21R CUTOUT PERFORMED. S21L REPAIR PERFORMED.
